RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 6, Pages 924–939 (Mi mz12241)  

Local Approximation Properties of Sets and Continuous Selections on Them

I. G. Tsar'kov

Lomonosov Moscow State University

Abstract: Sets with a continuous selection from the near-best approximation operator are studied and the relationship of such sets with the radial $\delta$-solarity property and with the metric function is discussed.

Keywords: continuous selection, sun, fixed points.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00332-a
This work was supported by the Russian Foundation for Basic Research under grant 19-01-00332-a.


DOI: https://doi.org/10.4213/mzm12241

Full text: PDF file (510 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:6, 995–1008

Bibliographic databases:

UDC: 517.982.256
Received: 06.11.2018
Revised: 12.03.2019

Citation: I. G. Tsar'kov, “Local Approximation Properties of Sets and Continuous Selections on Them”, Mat. Zametki, 106:6 (2019), 924–939; Math. Notes, 106:6 (2019), 995–1008

Citation in format AMSBIB
\Bibitem{Tsa19}
\by I.~G.~Tsar'kov
\paper Local Approximation Properties of Sets and Continuous Selections on Them
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 6
\pages 924--939
\mathnet{http://mi.mathnet.ru/mz12241}
\crossref{https://doi.org/10.4213/mzm12241}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 6
\pages 995--1008
\crossref{https://doi.org/10.1134/S0001434619110361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077053151}


Linking options:
  • http://mi.mathnet.ru/eng/mz12241
  • https://doi.org/10.4213/mzm12241
  • http://mi.mathnet.ru/eng/mz/v106/i6/p924

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:39
    References:4
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020